# SDR U5QA06039

- Difficulty date: April 30, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N523MV
- Make and model: Lear 60LEAR
- Aircraft serial: 154
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLYING FL350, COCKPIT WEMACS STARTED BLOWING ELECTRICAL SMELL (SMELLED LIKE CABLE BURNING).  CREW MASK ON AND CREW FAN AND CABIN FAN OFF, AIR CONDITIONING OFF.  SMELL DISSAPPEARED, LANDED SAFELY AT SCHEDULED LOCATION (KFTY).   TROUBLESHOT DETERMINED CREW FAN IS INOP.  SYSTEM MEL'D (CAT C) AT THIS TIME.
